# SDR CA130626005

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 21,095 hours
- Engine: Ge CF343A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: CD81828384B18
- Condition: Failed
- Location: Pitch Trim
- Part time: 21,888 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT CHECK THE PILOT COULD NOT OPERATE THE PITCH TRIM AND FOUND THE BREAKER CHANNEL NR 2 POP OUT. AFTER THE INVESTIGATION BY THE AME HE FOUND THAT THE BUNDLE WIRES THAT GOES ON THE CANNON PLUG P8CD ATTACH TO THE TRANSIENT SUPPRESSOR BOX WAS CUT, BURNED, AND MELTED AT THE CLAMP ATTACHMENT.
